# SDR ASOA04642

- Difficulty date: August 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Step
- Part number: 1C30941AJF
- Condition: Missing
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY STEP ON THE CO-PILOT'S SEAT BACK WAS FOUND MISSING.  MAINTENANCE REPLACED THE EMERGENCY STEP ON THE CO-PILOTS SEAT BACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
